Semigroup Forum

, Volume 39, Issue 1, pp 65–73 | Cite as

Construction of right topological compactifications for discrete versions of subsemigroups of compact groups

  • D. Helmer
  • N. Isik
Research Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Berglund, J.F., H.D. Junghenn, and P. Milnes,Compact right topological semigroups and generalizations of almost periodicity, Lecture Notes in Math. 663, Springer-Verlag, New York, 1978.Google Scholar
  2. 2.
    Efimov, B.,Metrizability and ε-product of bicompact spaces, Soviet Math. Dokl. 4 (1963), 1405–1408.MathSciNetGoogle Scholar
  3. 3.
    Engelking, R.,General topology, Polish Scientific Publ., Warsaw, 1977.Google Scholar
  4. 4.
    Gillman, L. and M. Jerison,Rings of continuous functions, Van Nostrand Reinhold Co., New York, 1960.Google Scholar
  5. 5.
    Hewitt, E. and K.A. Ross,Abstract harmonic analysis I, II, Springer-Verlag, New York-Heidelberg-Berlin, 1963, 1970).Google Scholar
  6. 6.
    Isik, N., J. Pym, and A. Ülger,The second dual of the group algebra of a compact group, J. London Math. Soc. 35 (1987), 135–148.MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Pełczyński, A.,Linear extensions,linear averagings and their applications to linear topological classification of spaces of continuous functions, Diss. Math. 58, Warsaw, 1968.Google Scholar
  8. 8.
    Pym, J.,A construction of compact right topological semigroups from compact groups, Semigroup Forum 35 (1987), 207–225.MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Walker, R.C.,The Stone-Ĉech compactification, Springer-Verlag, New York, 1974.Google Scholar

Copyright information

© Springer-Verlag New York Inc. 1989

Authors and Affiliations

  • D. Helmer
    • 1
  • N. Isik
    • 1
    • 2
  1. 1.Fachbereich Mathematik der Technischen HochschuleDarmstadtFed. Rep. of Germany
  2. 2.Matematik BölümüBoĝaziçi ÜniversitesiIstanbulTurkey

Personalised recommendations